# SDR HNAA2024011700030

- Difficulty date: November 30, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E012382 NO REPAIR INFO FOUND FOR EXT DOUBLER FR 18-19 STGR 21L-21R.  REMOVED EXISTING DOUBLER AND FILLER (NO INFO), PERFORMED NEW FILLER AND DOUBLER REPAIR AT FR18-19 STR 21-L-21R IAW ETD2023-145-032241, AND EO1-53-23-0478.
